# SDR TWAA0002901

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Engine: Pwa JT8D217A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS SMOKE IN THE COCKPIT AND CABIN DURING TAKEOFF.  CLEARED UP IN 5 MINUTES.  FOUND OIL IN THE ENGINE END CAPS.  REPLACED THE ENGINE.  CHECK-C 10-28-99 STL.
